A client is being treated for hyperthyridism with propylthiouracil
(PTU). The LPN/LVN knows that the action of this drug is to:
(ANS- inhibit synthesis of T3 and T4 by the thyroid gland
A female client with RA take
...
A client is being treated for hyperthyridism with propylthiouracil
(PTU). The LPN/LVN knows that the action of this drug is to:
(ANS- inhibit synthesis of T3 and T4 by the thyroid gland
A female client with RA takes ibuprofen (motrin) 600mg PO 4xday.
To preven GI bleeding, misoprostol (cytotec) 100mcg PO is
prescribed. Which information is most important for the nurse to
include in client teaching?
(ANS- use contraception during intercourse
Dobutamine (Dobutrex) is an emergency drug most commonly
prescribed for a client with which condition?
(ANS- Heart failure
Which medications should the nurse caution the client about taking
while receiving an opioid analgesic?
(ANS- Benzodiasepines
Which client should the LPN/LVN identify as being at the highest
risk for complications during the use of an opioid analgesic?
(ANS- A young adult with inflammatory bowel disease
Which change in data indicates to the nurse the desired effect of the
angiotensin II receptor antagonist valsartan (Diovan) has been achieved
(ANS- Blood pressure reduced from 160/90 to 130.80
A client with heart failure is prescribed spironolactone (Aldactone).
Which information is most important for the LPN/LVN to provide to the
client about diet modifications?
(ANS- Refrain for eating foods high in potassium
The nurse is assessing the effectiveness of high dose aspirin therapy
for an 88-year-old client with arthritis. The client reports that she can't
hear the nurse's questions because her ears are ringing. What action
should the nurse implement?
(ANS- Notify the healthcare provider of this finding immediately
The healthcare provider prescribes naproxen (Naproxen) twice daily
for a client with osteoarthritis of the hands. The client tells the nurse
that the drug does not seem to be effective after three weeks. Which is
the best response for the nurse to provide?
(ANS- Another type of nonsteroidal antiinflammatory drug may be
indicated
[Show More]